University of St.Gallen
research platform alexandria
search publications
browse publications
by person
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
 
by year

Optimal Strategies for the Issuances of Public Debt Securities

fulltext etc. no fulltext attached
abstract
   
type journal paper
   
keywords
   
language English
kind of paper journal article
date of appearance 1-11-2004
journal International Journal of Theoretical and Applied Finance
publisher World Scientific Publishing Company (Singapore)
ISSN 0219-0249
volume of journal 7
number of issue 7
page(s) 805-822
review not reviewed
   
citation Uboldi, A., Trojani, F., & et al., . (2004). Optimal Strategies for the Issuances of Public Debt Securities. International Journal of Theoretical and Applied Finance, 7(7), 805-822.